# SDR SWAA2022022192785

- Difficulty date: July 5, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Loose
- Location: L1 Door Cut Out
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD LEFT HAND ENTRY DOOR MOP SILL FWD HARD POINT HAS CORROSION / FWD LEFT HAND ENTRY DOOR MOP SILL FWD HARD POINT FOUND TO BE OUT OF LIMITS DUE NO ALLOWABLE DAMAGE IN SRM. REMOVED AND REPLACED HARD POINT P/N 141A5220 -2 IAW SRM 51-40-02-0G-0 AND DWG 141A5220
